Show simple item record

dc.contributor.authorSaigal, Romeshen_US
dc.contributor.authorMizuno, Shinjien_US
dc.contributor.authorOrlin, James B.en_US
dc.date.accessioned2006-09-11T19:33:35Z
dc.date.available2006-09-11T19:33:35Z
dc.date.issued1993-03en_US
dc.identifier.citationMizuno, Shinji; Saigal, Romesh; Orlin, James B.; (1993). "Determination of optimal vertices from feasible solutions in unimodular linear programming." Mathematical Programming 59 (1-3): 23-31. <http://hdl.handle.net/2027.42/47926>en_US
dc.identifier.issn0025-5610en_US
dc.identifier.issn1436-4646en_US
dc.identifier.urihttps://hdl.handle.net/2027.42/47926
dc.description.abstractIn this paper we consider a linear programming problem with the underlying matrix unimodular, and the other data integer. Given arbitrary near optimum feasible solutions to the primal and the dual problems, we obtain conditions under which statements can be made about the value of certain variables in optimal vertices. Such results have applications to the problem of determining the stopping criterion in interior point methods like the primal—dual affine scaling method and the path following methods for linear programming.en_US
dc.format.extent462554 bytes
dc.format.extent3115 bytes
dc.format.mimetypeapplication/pdf
dc.format.mimetypetext/plain
dc.language.isoen_US
dc.publisherSpringer-Verlag; The Mathematical Programming Society, Inc.en_US
dc.subject.otherLinear Programmingen_US
dc.subject.otherTotally Unimodularen_US
dc.subject.otherUnimodularen_US
dc.subject.otherDuality Theoremen_US
dc.subject.otherOperation Research/Decision Theoryen_US
dc.subject.otherInterior Point Methodsen_US
dc.subject.otherNumerical Analysisen_US
dc.subject.otherMathematics of Computingen_US
dc.subject.otherCombinatoricsen_US
dc.subject.otherOptimizationen_US
dc.subject.otherCalculus of Variations and Optimal Controlen_US
dc.subject.otherNumerical and Computational Methodsen_US
dc.subject.otherMathematical Methods in Physicsen_US
dc.subject.otherMathematicsen_US
dc.subject.otherMathematical and Computational Physicsen_US
dc.titleDetermination of optimal vertices from feasible solutions in unimodular linear programmingen_US
dc.typeArticleen_US
dc.subject.hlbsecondlevelMathematicsen_US
dc.subject.hlbtoplevelScienceen_US
dc.description.peerreviewedPeer Revieweden_US
dc.contributor.affiliationumDepartment of Industrial and Operations Engineering, The University of Michigan, Ann Arbor, MI, USAen_US
dc.contributor.affiliationotherDepartment of Prediction and Control, The Institute of Statistical Mathematics, 4-6-7 Minami-Azabu, Minato-ku, 106, Tokyo, Japanen_US
dc.contributor.affiliationotherSloan School of Management, Massachusetts Institute of Technology, Cambridge, MA, USAen_US
dc.contributor.affiliationumcampusAnn Arboren_US
dc.description.bitstreamurlhttp://deepblue.lib.umich.edu/bitstream/2027.42/47926/1/10107_2005_Article_BF01581235.pdfen_US
dc.identifier.doihttp://dx.doi.org/10.1007/BF01581235en_US
dc.identifier.sourceMathematical Programmingen_US
dc.owningcollnameInterdisciplinary and Peer-Reviewed


Files in this item

Show simple item record